# SDR CA051216002

- Difficulty date: December 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nozzle
- Part number: 7635109105068
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE TWO OIL JET ASSEMBLIES WERE RECEIVED NEW AND CHECKED FOR CORRECT ORIENTATION OF THE OIL DELIVERY HOLE. BOTH UNITS FAILED WHEN COMPARED TO A USED ASSEMBLY.  THIS OIL JET SPRAYS ON TO THE GEAR MESH OF THE INPUT BEVEL PINION P/N 76351-09132-102 AND BEVEL GEAR P/N 76351-09011-105 AND -106.  THERE ARE 2 NOZZLE ASSEMBLIES IN EACH MAIN GEARBOX P/N 76351-09500-043/044.
